hi im 38yrs the last week or so i have been having a really dark brown color discharge i av never had dis hap b4 a period, at the end mayb bt its usually only a lite brownish color, since this has occured i have been getting very sore an itchy an stings wen i go toilet, i strtd taking antibiotics for tooth pains last wk bt thought they cud b da prob, so i stopped taking them, bt the soreness is till there, husbands strtn to freak out coz im to sore to ave sex lol bt he is concern tho, do i need to seek my docs advise, kiaora
hi there sounds like you have bacterial vaginitus caused by the antibiotics, im 44 and always get it after antibiotics, you can buy the treatment in the supermarkets here in the uk without bothering with docs.
hope this helps
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.